# SDR 98ZZZM440

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 707 - DEN-IND - SMELLED SMOKE IN COCKPIT AT FLT LEVEL 33,000 FT.  GASPER FAN CIRCUIT BREAKER POPPED.  DIVERTED TO MCI, DECLARED AN EMERGENCY.  REMOVED AND REPLACED GASPER FAN.  (M)
